# SDR CA190813021

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767316
- Aircraft time: 89,973 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271T006812
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT CREW RECEIVED HYDRAULIC QUANTITY EICAS CAUTION MESSAGE. CREW RAN THE QRH AND TURNED OFF THE RIGHT HAND HYDRAULIC PUMP AFFECTING FLIGHT CONTROLS. FLIGHT HAD NOT ENTERED ETOPS AIRSPACE SO DECISION WAS MADE TO DIVERT. A PAN PAN WAS DECLARED BUT NEAREST AIRPORT WOULD NOT ACCEPT MECHANICAL DIVERSION UNLESS MAYDAY DECLARED. DECISION THEN WAS MADE TO DIVERT TO ANOTHER AIRPORT AND AIRCRAFT LANDED AND WAS ABLE TO TAXI OFF RUNWAY UNDER OWN POWER.  UPON INSPECTION MAINTENANCE DISCOVERED HYDRAULIC LEAK ON RIGHT HAND SIDE INBOARD AILERON. FLIGHT LANDED OVERWEIGHT AND MOC ADVISED.  RESOLUTION FAULT TRACED TO RH SYS PRESS MODULE. MODULE REPLACED IAW AMM 29-11-17-404-028 REV 127, LEAK CHECK + OPC SYSTEM C/O SATIS. SYSTEM BLED AND SERVICED AGAIN TO FULL NOW SERVICEABLE. (TC# 20190813021)
